# SDR DALA2024041004266

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,572 hours, 21,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flag
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 1R DOOR SLIDE ARMING FLAG INOP. CORRECTIVE ACTION: R/R 1R DOOR ARMING FLAG PER B767 AMM 52-73. (0285564)
